# SDR AALA202310190482

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A320*
- Aircraft serial: 7732
- Aircraft time: 19,203 hours, 7,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Underserviced
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L3 DAMPER REQUIRES SERVICE. SERVICED L3 DOOR DAMPER PER AMM 52-22-00.
